# SDR ASAA2019011127820

- Difficulty date: January 11, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,091 hours, 11,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 312-328 LBL 47 INTERCOSTAL CRACKED AT UPPER FLANGE. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02 AND DWG 141A5400 REV B.
